# SDR CALA2014103192643

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 56,611 hours, 13,696 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC EXIT LIGHT ON RT SIDE FLOOR BY DOOR 1L ON INTERMITTENT.  CLEANED & SECURED LOWER RT EXIT IDENTIFIER BELOW 1L SERVICE OUTLET.  ACCOMPLISHED TEST IAW AMM 3 3-51-00 PAGE 501.  OPERATIONS CHECKED OK NOT FAULTS.
